# SDR DALA2023110109008

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,263 hours, 28,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 EMERGENCY EXIT LIGHT NEAR THE FLOOR IN THE AFT CABIN JUST BEFORE THE GALLEY, RT. SIDE, COVER IS POPPED OFF. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT ASSM PER B757 33-00 AIPC. CONTINUE SERVICE. (4991126)
